MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC SECTOR SERIES 50OD; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US DURALOC SECTOR SERIES 50OD; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Catalog Number 124580056
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Size issue.The outer diameter of acetabular cup is too small to implant.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary the returned part was examined by the manufacturer and the device met specification.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
DURALOC SECTOR SERIES 50OD
Common Device Name
DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7934180
Report Number1818910-2018-71299
Device Sequence Number10995416
Product Code LPH
UDI-Device Identifier10603295019657
UDI-Public10603295019657
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124580056
Device Lot NumberD17041805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer11/14/2018
12/06/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/28/2018
12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1